Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Inequalities of A. Markoff and S. Bernstein for polynomials and related functions


Author: A. C. Schaeffer
Journal: Bull. Amer. Math. Soc. 47 (1941), 565-579
DOI: https://doi.org/10.1090/S0002-9904-1941-07510-5
MathSciNet review: 0005163
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1941-07510-5